An embedded 2-sphere in irreducible 4-manifolds
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 683-691
Jongil Park
Konkuk University
Abstract : It has long been a question which homology class is represented by an embedded $2$-sphere in a smooth $4$-manifold. In this article we study the adjunction inequality, one of main results of Seiberg-Witten theory in smooth $4$-manifolds, for an embedded $2$-sphere. As a result, we give a criterion which homology class cannot be represented by an embedded $2$-sphere in some cases.
Keywords : adjunction inequality, smooth $4$-manifold, SW-basic class
MSC numbers : 57N13, 57R57
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd